MathSciNet Relay Station
MathSciNet bibliographic data
MR883393 (88b:14020) 14H15 (14H10 14H40)
Collino, Alberto A simple proof of the theorem of Torelli based on Torelli's approach. Proc. Amer. Math. Soc. 100 (1987), no. 1, 16–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement